American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] Frances Harshbarger. The geometric configuration defined by a special algebraic relation of genus four . Trans. Amer. Math. Soc. 33 (1931) 557-578. MR 1501606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Arnold Emch. On the discriminant of ternary forms and a certain class of surfaces . Trans. Amer. Math. Soc. 28 (1926) 432-434. MR 1501356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. M. Mathews. Cubic curves and desmic surfaces . Trans. Amer. Math. Soc. 28 (1926) 502-522. MR 1501362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Maria Castellani. Algebraic surfaces with reducible bitangent and osculating hyperplanar sections . Trans. Amer. Math. Soc. 27 (1925) 279-286. MR 1501312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Arnold Emch. On the Weddle surface and analogous loci . Trans. Amer. Math. Soc. 27 (1925) 270-278. MR 1501311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] F. R. Sharpe and Virgil Snyder. Certain types of involutorial space transformations . Trans. Amer. Math. Soc. 20 (1919) 185-202. MR 1501121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Virgil Snyder and F. R. Sharpe. Certain quartic surfaces belonging to infinite discontinuous Cremonian groups . Trans. Amer. Math. Soc. 16 (1915) 62-70. MR 1501000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Virgil Snyder. Surfaces derived from the cubic variety having nine double points in four-dimensional space . Trans. Amer. Math. Soc. 10 (1909) 71-78. MR 1500827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2